Alert archive / Wisconsin / Gale Warnings in 2020

Gale Warning 37, NWS Milwaukee, WI

October 26, 2020

NWS Milwaukee, WI issued this gale warning at Oct 26, 2020, 2:03 PM CDT. It took effect at Oct 27, 2020, 10:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2020, 2:03 PM CDT (19:03 UTC)
In effect from
Oct 27, 2020, 10:00 PM CDT
Expired
Oct 28, 2020, 10:00 AM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

888 
WHUS73 KMKX 261903
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
203 PM CDT Mon Oct 26 2020

LMZ261-362-364-563-270315-
/O.UPG.KMKX.GL.A.0031.201028T0300Z-201028T1500Z/
/O.NEW.KMKX.GL.W.0037.201028T0300Z-201028T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
203 PM CDT Mon Oct 26 2020

...GALE WARNING IN EFFECT FROM 10 PM TUESDAY TO 10 AM CDT
WEDNESDAY...

* WHAT...Southwest winds 25 to 30 kt with gusts up to 40 kt and 
  waves 7 to 10 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan.

* WHEN...From 10 PM Tuesday to 10 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
7 follow-up statements
852 
WHUS73 KMKX 270139
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
839 PM CDT Mon Oct 26 2020

LMZ261-362-364-563-270945-
/O.CON.KMKX.GL.W.0037.201028T0300Z-201028T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
839 PM CDT Mon Oct 26 2020

...GALE WARNING REMAINS IN EFFECT FROM 10 PM TUESDAY TO 10 AM CDT
WEDNESDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  waves 7 to 10 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan.

* WHEN...From 10 PM Tuesday to 10 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
710 
WHUS73 KMKX 270808
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
308 AM CDT Tue Oct 27 2020

LMZ366-565-271615-
/O.EXA.KMKX.GL.W.0037.201028T0300Z-201028T1500Z/
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
308 AM CDT Tue Oct 27 2020

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT
WEDNESDAY...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and 
  waves 6 to 9 ft expected.

* WHERE...Lake Michigan from Point Betsie to Manistee MI 5NM 
  offshore to Mid Lake and Lake Michigan from Sturgeon Bay to 
  Two Rivers WI 5NM offshore to Mid Lake.

* WHEN...From 10 PM Tuesday to 10 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ261-362-364-563-271615-
/O.CON.KMKX.GL.W.0037.201028T0300Z-201028T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
308 AM CDT Tue Oct 27 2020

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT WEDNESDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  waves 7 to 10 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan.

* WHEN...From 10 PM Tuesday to 10 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643-644-271615-
/O.NEW.KMKX.SC.Y.0096.201028T0500Z-201028T1300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
308 AM CDT Tue Oct 27 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...From midnight tonight to 8 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
253 
WHUS73 KMKX 271412
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
912 AM CDT Tue Oct 27 2020

LMZ261-362-364-366-563-565-272215-
/O.CON.KMKX.GL.W.0037.201028T0300Z-201028T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
912 AM CDT Tue Oct 27 2020

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT WEDNESDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  waves 7 to 10 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...From 10 PM this evening to 10 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643-644-272215-
/O.CON.KMKX.SC.Y.0096.201028T0500Z-201028T1300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
912 AM CDT Tue Oct 27 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 8 AM CDT WEDNESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...From midnight tonight to 8 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
713 
WHUS73 KMKX 271924
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
224 PM CDT Tue Oct 27 2020

LMZ261-362-364-366-563-565-280330-
/O.CON.KMKX.GL.W.0037.201028T0300Z-201028T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
224 PM CDT Tue Oct 27 2020

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT WEDNESDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  waves 7 to 10 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...From 10 PM this evening to 10 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ645-646-280330-
/O.EXB.KMKX.SC.Y.0096.201028T0500Z-201028T1600Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
224 PM CDT Tue Oct 27 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM
CDT WEDNESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...From midnight tonight to 11 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-644-280330-
/O.EXT.KMKX.SC.Y.0096.201028T0500Z-201028T1600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
224 PM CDT Tue Oct 27 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM CDT WEDNESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...From midnight tonight to 11 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
496 
WHUS73 KMKX 280147
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
847 PM CDT Tue Oct 27 2020

LMZ261-362-364-366-563-565-281000-
/O.CON.KMKX.GL.W.0037.201028T0300Z-201028T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
847 PM CDT Tue Oct 27 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  waves 7 to 10 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...Until 10 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-281000-
/O.CON.KMKX.SC.Y.0096.201028T0500Z-201028T1600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
847 PM CDT Tue Oct 27 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 11 AM CDT WEDNESDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From midnight tonight to 11 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
384 
WHUS73 KMKX 280822
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
322 AM CDT Wed Oct 28 2020

LMZ261-362-364-366-563-565-281500-
/O.CON.KMKX.GL.W.0037.000000T0000Z-201028T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
322 AM CDT Wed Oct 28 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and 
  waves 7 to 10 ft.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-281600-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-201028T1600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
322 AM CDT Wed Oct 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt
  expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
183 
WHUS73 KMKX 281347
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
847 AM CDT Wed Oct 28 2020

LMZ261-362-364-366-563-565-281500-
/O.CON.KMKX.GL.W.0037.000000T0000Z-201028T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
847 AM CDT Wed Oct 28 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and 
  waves 7 to 10 ft.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-281600-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-201028T1600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
847 AM CDT Wed Oct 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 26, 9:30 AM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Oct 26, 9:30 AM CDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
930 AM CDT Mon Oct 26 2020

.UPDATE...
(Issued 930 AM CDT Mon Oct 26 2020)

Another round of light snow moved through the area this morning,
with light accumulations on grassy surfaces reported across
south-central and southeast Wisconsin. As the main baroclinic
zone responsible for this last bout of snow continues to exit the
area and drier mid-level air works into the region expect the
rest of the day to remain dry with a gradual decrease in cloud
cover from northwest to southeast.

Ritzman

&&

.SHORT TERM...
(Issued 410 PM CDT Mon Oct 26 2020)

Early Morning Hours:

Lingering light snow is moving eastward over Lake Michigan and
should exit southeast Wisconsin within the next couple of hours.
There is another area of snow over Iowa that is moving east-northeast.
The bulk of this activity may miss us to our south, but a
glancing blow of light snow to far southern WI can't be ruled out.

Today through Tuesday:

As the baroclinic zone that led to our light snow yesterday and
during the overnight hours shifts eastward this morning, some
snow flurries may linger before the noon hour. Then, high pressure
will keep us dry through the rest of today and into Tuesday.
Monday will feature more clouds than sun for most, but areas in
central Wisconsin will have a better chance for sunshine. It'll
remain chilly during the day owing to a northerly wind, with highs
in the mid to upper 30s. Skies will clear out for a bit Monday
night into Tuesday, allowing overnight lows to plummet into the
mid 20s.

Winds will come around to westerly on Tuesday and skies will be
clear in the afternoon, but temperatures will prove to be only
slightly warmer than Monday.

CMiller

&&

.LONG TERM...
(Issued 410 PM CDT Mon Oct 26 2020)

Tuesday night through Sunday:

High pressure will shift south and weaken over the Ohio River
Valley for Tue nt-Wed, while a wave of low pressure moves across
srn Canada through Wed nt. This will lead to modest swly winds
and warm advection with 1000-500 mb thicknesses increasing to 555
DM for Wed along with high temps around 50F.

High pressure will follow the low across Ontario on Thu, while the
upper low over the srn Great Plains and its associated sfc low
lifts newd through the Ohio River Valley through Thu nt. Nly winds
will bring some cooling to srn WI along with small chances of getting
clipped by the pcpn to the south. A north to south sfc ridge will
then move across the wrn Great Lakes for Fri-Fri nt with upper
ridging aloft. As the high moves away and low pressure tracks
across srn Canada, breezy swly winds and warm advection will boost
temps back into the 50s for Sat. A digging upper trough and cold
front will then pass Sat nt or Sun AM. Nwly winds and cold
advection for Sun.

Gehring

&&

.AVIATION...
(Issued 930 AM CDT Mon Oct 26 2020)

Lingering light snow and IFR visibilities at KENW will dissipate
quickly this morning. Otherwise, MVFR ceilings will eventually
scatter out and VFR conditions will prevail later this morning
into early afternoon. Northwest winds are expected through
tonight, and eventually become westerly as high pressure drops
south into the Central Plains Tuesday.

Ritzman

&&

.MARINE...
(Issued 410 PM CDT Mon Oct 26 2020)

The eastern extent of a high pressure system sitting over the
Northern Rockies will continue to impact the region through
tonight. As the high shifts east today, it will help keep winds
relatively light and northerly. Then a surface low is expected to
track east across central Canada towards Hudson Bay and bring an
enhanced pressure gradient across the western Great Lakes Tuesday
into Wednesday, where northern portions of Lake Michigan may
experience southwesterly gales Tuesday night into Wednesday
morning.

CMiller

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ261-LMZ362-LMZ364-LMZ563...10 PM Tuesday to 10
     AM Wednesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Oct 26, 3:53 AM CDT, 10 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
353 AM CDT Mon Oct 26 2020

WIZ046-047-051-052-056>060-062>072-270900-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
353 AM CDT Mon Oct 26 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-270900-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
353 AM CDT Mon Oct 26 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Small Craft Advisory may be needed late Tuesday night and
Wednesday morning if breezy southwest winds develop.

Brisk north winds and high waves may then develop Thursday and
Thursday night. A Small Craft Advisory may be needed.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-270900-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
353 AM CDT Mon Oct 26 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Gale Watch is in effect Tuesday evening into much of Wednesday
morning for the northern one third of Lake Michigan. Southwest
gales will be possible during this time.

www.weather.gov/mkx

In the hours before

Local storm report, Oct 26, 9:50 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 AM CDT MON OCT 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     SNOW             ST. PETER               43.83N 88.35W
10/26/2020  M1.3 INCH        FOND DU LAC        WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION TAHW3 ST. PETER.

0700 AM     SNOW             1 SW MARKESAN           43.70N 89.00W
10/26/2020  M1.1 INCH        GREEN LAKE         WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RKNW3 0.6 SW
            MARKESAN.

0730 AM     SNOW             BERLIN                  43.97N 88.95W
10/26/2020  M1.0 INCH        GREEN LAKE         WI   CO-OP OBSERVER

0700 AM     SNOW             1 E GREEN LAKE          43.84N 88.94W
10/26/2020  M1.0 INCH        GREEN LAKE         WI   COCORAHS

            COCORAHS STATION WI-GL-4 GREEN LAKE 0.8 E.

0515 AM     SNOW             1 N REEDSBURG           43.55N 90.00W
10/26/2020  M1.0 INCH        SAUK               WI   COCORAHS

            COCORAHS STATION WI-SK-15 REEDSBURG 1.3 N.

1200 AM     SNOW             RIPON                   43.85N 88.84W
10/26/2020  M1.0 INCH        FOND DU LAC        WI   PUBLIC

            RELAYED VIA MEDIA.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 4:00 AM CDTGale WatchMKX10 hr

Nearby

Gale Warnings in Wisconsin, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.